Q:

 I was just reading peoples comments about the statin medications that brought a couple of things to mind. I was on a statin med for about 10 days and was taken off of it. The pain and other side effects were terrible. I was really hoping for a better response from the medication because of being diagnosed with peripheral vascular disease.  Are all statin medications known for the same side effects?

Secondly, are there any other cholesterol lowering medications that can take the place of the statin meds? Thank you in advance for your answers and a great web site.

A:

 Most people who get muscle pain as a side effect from one statin medication will have the same problem with a different statin.  However, everyone responds differently to drugs so a change may work for you.  Discuss this further with your doctor.

You also may want to talk to your doctor about taking Niacin, vitamin B3.  Many feel it helps lower cholesterol.  A common side effect is flushing.

Learn How RESPeRATE Can Lower Your Blood Pressure Naturally